# SDR 20010213CW010

- Difficulty date: December 15, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N251JA
- Make and model: Lear 25B
- Aircraft serial: 150
- Engine: Ge CJ6101
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 239410410
- Condition: Sluggish
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR DOWN AND LOCK (SAFE) LIGHT WAS SLOW TO INDICATE ON GEAR EXTENSION.  REPLACED RT MAIN GEAR ACTUATOR AND INDICATING SYSTEM WAS NORMAL.  SENT SUSPECT ACTURTOR FOR INSPECTION/REPAIRFOR SLUGGISH OPERATION.
